hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.42.2.11

Quasilinear Dirichlet problem in a periodically perforated domain

L. Boukrim ; Université Moulay Ismail, F.S.T.E, BP509 Boutalamine Errachidia, Maroc
A. Hakim ; Université Cadi Ayyad, F.S.T.G, BP 549 Av. Abdelkrim Khattabi Marrakech, Maroc
T. Mekkaoui ; Université Moulay Ismail, F.S.T.E, BP509 Boutalamine Errachidia, Maroc

Fulltext: english, pdf (141 KB) pages 375-388 downloads: 349* cite
APA 6th Edition
Boukrim, L., Hakim, A. & Mekkaoui, T. (2007). Quasilinear Dirichlet problem in a periodically perforated domain. Glasnik matematički, 42 (2), 375-388. https://doi.org/10.3336/gm.42.2.11
MLA 8th Edition
Boukrim, L., et al. "Quasilinear Dirichlet problem in a periodically perforated domain." Glasnik matematički, vol. 42, no. 2, 2007, pp. 375-388. https://doi.org/10.3336/gm.42.2.11. Accessed 9 Dec. 2021.
Chicago 17th Edition
Boukrim, L., A. Hakim and T. Mekkaoui. "Quasilinear Dirichlet problem in a periodically perforated domain." Glasnik matematički 42, no. 2 (2007): 375-388. https://doi.org/10.3336/gm.42.2.11
Harvard
Boukrim, L., Hakim, A., and Mekkaoui, T. (2007). 'Quasilinear Dirichlet problem in a periodically perforated domain', Glasnik matematički, 42(2), pp. 375-388. https://doi.org/10.3336/gm.42.2.11
Vancouver
Boukrim L, Hakim A, Mekkaoui T. Quasilinear Dirichlet problem in a periodically perforated domain. Glasnik matematički [Internet]. 2007 [cited 2021 December 09];42(2):375-388. https://doi.org/10.3336/gm.42.2.11
IEEE
L. Boukrim, A. Hakim and T. Mekkaoui, "Quasilinear Dirichlet problem in a periodically perforated domain", Glasnik matematički, vol.42, no. 2, pp. 375-388, 2007. [Online]. https://doi.org/10.3336/gm.42.2.11

Abstracts
Consider the following quasilinear Dirichlet problem (Pε)

-Δp uε = fε in Ωε = Ω \ Tε
uε = 0 on ∂ Ωε

where 1 < p ≤ 2, (fε) a sequence of functions in Lp'(Ω) such that fε → f in Lp'(Ω) where p' is the conjugate of p, Ω is a bounded domain in RN (N ≥ 2) and Tε the union of inclusions contained in Ω which are ε-periodically distributed. In this paper we give the limit problem and errors estimates for the problem (Pε).

Keywords
Homogenization; perforated domain; quasilinear elliptic equations; correctors

Hrčak ID: 17949

URI
https://hrcak.srce.hr/17949

Visits: 595 *